Follow
Jason Metcalfe
Jason Metcalfe
Professor of Mathematics, University of North Carolina
Verified email at email.unc.edu
Title
Cited by
Cited by
Year
Strichartz estimates on Schwarzschild black hole backgrounds
J Marzuola, J Metcalfe, D Tataru, M Tohaneanu
Communications in Mathematical Physics 293 (1), 37-83, 2010
1282010
Strichartz estimates and local smoothing estimates for asymptotically flat Schrödinger equations
J Marzuola, J Metcalfe, D Tataru
Journal of Functional Analysis 255 (6), 1497-1553, 2008
1122008
Price’s law on nonstationary space–times
J Metcalfe, D Tataru, M Tohaneanu
Advances in Mathematics 230 (3), 995-1028, 2012
1062012
Long-time existence of quasilinear wave equations exterior to star-shaped obstacles via energy methods
J Metcalfe, CD Sogge
SIAM journal on mathematical analysis 38 (1), 188-209, 2006
1052006
Global parametrices and dispersive estimates for variable coefficient wave equations
J Metcalfe, D Tataru
Mathematische Annalen 353 (4), 1183-1237, 2012
89*2012
Hyperbolic trapped rays and global existence of quasilinear wave equations
J Metcalfe, CD Sogge
arXiv preprint math/0301290, 2003
672003
On abstract Strichartz estimates and the Strauss conjecture for nontrapping obstacles
K Hidano, J Metcalfe, H Smith, C Sogge, Y Zhou
Transactions of the American Mathematical Society 362 (5), 2789-2809, 2010
662010
Global existence of null-form wave equations in exterior domains
J Metcalfe, CD Sogge
Mathematische Zeitschrift 256 (3), 521-549, 2007
642007
Global Strichartz estimates for solutions to the wave equation exterior to a convex obstacle
J Metcalfe
Transactions of the American Mathematical Society 356 (12), 4839-4855, 2004
592004
The Strauss conjecture on Kerr black hole backgrounds
H Lindblad, J Metcalfe, CD Sogge, M Tohaneanu, C Wang
Mathematische Annalen 359 (3), 637-661, 2014
502014
Global existence of solutions to multiple speed systems of quasilinear wave equations in exterior domains
J Metcalfe, M Nakamura, CD Sogge
Walter de Gruyter 17 (1), 133-168, 2005
472005
Decay estimates for variable coefficient wave equations in exterior domains
J Metcalfe, D Tataru
Advances in phase space analysis of partial differential equations, 201-216, 2009
452009
Concerning the Strauss conjecture and almost global existence for nonlinear Dirichlet-wave equations in 4-dimensions
Y Du, J Metcalfe, CD Sogge, Y Zhou
Communications in Partial Differential Equations 33 (8), 1487-1506, 2008
442008
Global existence for semilinear wave equations exterior to nontrapping obstacles
J Metcalfe
arXiv preprint math/0210246, 2002
392002
Paraproducts in one and several parameters
M Lacey, J Metcalfe
Walter de Gruyter 19 (2), 325-351, 2007
372007
Global existence of quasilinear, nonrelativistic wave equations satisfying the null condition
J Metcalfe, M Nakamura, CD Sogge
Japanese journal of mathematics. New series 31 (2), 391-472, 2005
372005
Nonlinear waves on 3D hyperbolic space
J Metcalfe, M Taylor
Transactions of the American Mathematical Society 363 (7), 3489-3529, 2011
342011
Quasilinear Schrödinger equations I: Small data and quadratic interactions
JL Marzuola, J Metcalfe, D Tataru
Advances in Mathematics 231 (2), 1151-1172, 2012
322012
Quasilinear Schrödinger equations I: Small data and quadratic interactions
JL Marzuola, J Metcalfe, D Tataru
Advances in Mathematics 231 (2), 1151-1172, 2012
322012
Local energy decay for scalar fields on time dependent non-trapping backgrounds
J Metcalfe, J Sterbenz, D Tataru
American Journal of Mathematics 142 (3), 821-883, 2020
312020
The system can't perform the operation now. Try again later.
Articles 1–20